# SDR AALA20170617001

- Difficulty date: June 17, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 49,483 hours, 20,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING SIC2904 FOR OPERATIONAL TEST OF EMERGENCY LIGHTS, FOUND FIRST CLASS SEAT MOUNTED EMERGENCY LIGHTS OUT & R1 DOOR EXIT SIGN OUT. TROUBLESHOT AND FOUND BATTERY PACK FWD CABIN EMERGENCY CHARGER FWD INOPERATIVE.  REPLACED THE BATTERY PACK IAW MM 33-51-06. ALL TESTED NORMAL.
